It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sherry on April 24, 2000 at 20:56:20:

In Reply to: Heel pain posted by Peter on April 21, 2000 at 12:04:57:

: Out of the blue I have begun to experience pain in my right heel. I've noted other postings, and cannot believe it is plantar fascitiis. I did start to take a multi-vitamin supplement a few weeks ago - every day for awhile. I thought maybe this sudden taking of a multi-vitamin might be the cause of this pain. Does anyone out there have any answers? I have also switched shoes, but don't think this is the problem. Thanks for amy help you can give. I was SHOCKED when I read your post! I thought maybe I had written it while asleep or something. I too have just started having pain in my right heel. I too have just started taking vitamins daily and I too had wondered if that could have something to do with the pain. I too bought new shoes but I bought mine after the pain started, thinking that old worn out shoes might be causinng the pain. But really they wern't that old or worn out. I wear nike sneakers and they were about a year old! Maybe we'll hear some suggestions to OUR problem soon!! Meanwhile 3 advil twice a day seems to help some.


Follow Ups

All times are GMT -7. The time now is 04:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!